RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 5(287), Pages 97–162 (Mi umn1371)  

This article is cited in 16 scientific papers (total in 16 papers)

Some problems in the theory of multiple trigonometric series

M. I. Dyachenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (3469 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:5, 103–171

Bibliographic databases:

UDC: 571.51
MSC: 42A20, 42A32, 42A05, 42A16, 40B05, 40A05
Received: 27.05.1992

Citation: M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Uspekhi Mat. Nauk, 47:5(287) (1992), 97–162; Russian Math. Surveys, 47:5 (1992), 103–171

Citation in format AMSBIB
\Bibitem{Dya92}
\by M.~I.~Dyachenko
\paper Some problems in the theory of multiple trigonometric series
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 5(287)
\pages 97--162
\mathnet{http://mi.mathnet.ru/umn1371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211823}
\zmath{https://zbmath.org/?q=an:0784.42009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..103D}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 5
\pages 103--171
\crossref{https://doi.org/10.1070/RM1992v047n05ABEH000944}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LP60300005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1371
  • http://mi.mathnet.ru/eng/umn/v47/i5/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Stokolos, “On the strong differentiation of integrals of functions from Hölder classes”, Math. Notes, 55:1 (1994), 57–70  mathnet  crossref  mathscinet  zmath  isi
    2. M. I. Dyachenko, “$U$-convergence almost everywhere of double Fourier series”, Sb. Math., 186:1 (1995), 47–64  mathnet  crossref  mathscinet  zmath  isi
    3. M. I. Dyachenko, “$u$-convergence of multiple Fourier series”, Izv. Math., 59:2 (1995), 353–366  mathnet  crossref  mathscinet  zmath  isi
    4. M. I. Dyachenko, “Spherical partial sums of the double Fourier series of functions of bounded generalized variation”, Sb. Math., 188:1 (1997), 29–60  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. N. Bakhvalov, “Divergence everywhere of the Fourier series of continuous functions of several variables”, Sb. Math., 188:8 (1997), 1153–1170  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. A. Telyakovskii, V. N. Temlyakov, “Convergence of multiple Fourier series for functions of bounded variation”, Math. Notes, 61:4 (1997), 484–494  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. M. I. Dyachenko, “Two-dimensional Waterman classes and $u$-convergence of Fourier series”, Sb. Math., 190:7 (1999), 955–972  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. G. Kachurovskii, “Convergence of averages in the ergodic theorem for groups $\mathbb Z^d$”, J. Math. Sci. (New York), 107:5 (2001), 4231–4236  mathnet  crossref  mathscinet  zmath  elib
    9. E. D. Nursultanov, “On the coefficients of multiple Fourier series in $L_p$-spaces”, Izv. Math., 64:1 (2000), 93–120  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. Hubert Berens, Zhongkai Li, Yuan Xu, “On l-1 Riesz summability of the inverse Fourier integral”, Indagationes Mathematicae, 12:1 (2001), 41  crossref
    11. A. N. Bakhvalov, “$\lambda$-Divergence of the Fourier Series of Continuous Functions of Several Variables”, Math. Notes, 72:4 (2002), 454–465  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. M. G. Grigoryan, “On the $L^p_\mu$-strong property of orthonormal systems”, Sb. Math., 194:10 (2003), 1503–1532  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. G. A. Akishev, “Convergence of Double Fourier Series of Functions from Symmetric Spaces”, Math. Notes, 81:3 (2007), 287–290  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. M. I. Dyachenko, S. Tikhonov, “Trigonometric series with lacunary-monotone coefficients”, Eurasian Math. J., 3:2 (2012), 31–52  mathnet  mathscinet  zmath
    15. N. N. Kholshchevnikova, “Countably multiple null series”, Proc. Steklov Inst. Math., 280 (2013), 280–291  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    16. G. A. Karagulyan, H. Mkoyan, “An exponential estimate for the cubic partial sums of multiple Fourier series”, Izv. Math., 83:2 (2019), 273–286  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1347
    Full text:357
    References:56
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019